# SDR ASAA2022071739083

- Difficulty date: July 17, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 34,798 hours, 11,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY EXIT LIGHT AFT OF L2 DOOR INOP, INTERIOR CEILING EMERGENCY EXIT LIGHT INOP, EXIT LIGHTS BY L2 DOOR INOP. GROUNDED - YES. REMOVED AND REPLACED M01673, EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK REF. B737-900 AMM 33-51-06-960-805 AND AMM 33-51-06-906-806. EMERGENCY LIGHT OPERATIONAL TEST NORMAL.
